# SDR USAA040851

- Difficulty date: October 21, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, .1250 INCH CRACK, CRACKED AROUND RIVET AT FRAME AT STA 827, STR 9L.  REMOVED CRACK AND INSTALLED REPAIR ANGLES IAW TR 53-10-20A.
